# SDR 98ZZZX162

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609KW
- Make and model: Boeing 727282
- Aircraft serial: 21950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE OVERNIGHT MAINTENANCE:  R-2 DOOR EMERGENCY LIGHT NOT WORKING.  BATTERY PACK INOPERATIVE.  REMOVED, REPLACED, AND TESTED EMERGENCY LIGHT BATTERY PACK PER AMM 33-50.  (X)
